Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 44, NWS Birmingham, AL

April 19, 2006St. Clair County, Talladega County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 19, 2006, 5:59 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 5:59 PM CDT (22:59 UTC)
Expired
Apr 19, 2006, 6:45 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 65 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 6:00 PM CDTHAIL 1.75Riverside, ALGOLF BALL SIZED HAIL IN RIVERSIDE.
Apr 19, 6:05 PM CDTFUNNEL CLOUDPell City, ALFUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78.
Apr 19, 6:15 PM CDTHAIL 1.75Riverside, ALGOLF BALL SIZED HAIL IN RIVERSIDE.
Apr 19, 6:28 PM CDTHAIL 0.254 Nw Talladega, ALBASEBALL SIZED HAIL 4 MILES NORTHWEST OF TALLADEGA.
Apr 19, 6:28 PM CDTHAIL 2.754 Nw Talladega, ALBASEBALL SIZED HAIL 4 MILES NORTHWEST OF TALLADEGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 192300
TORBMX
ALC115-121-192345-
/O.NEW.KBMX.TO.W.0044.060419T2259Z-060419T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE AREA OF PELL CITY
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA

* UNTIL 645 PM CDT

* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  RIVERSIDE...OR ABOUT NEAR PELL CITY...MOVING SOUTH AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  PELL CITY BY 605 PM CDT
  LOGAN MARTIN LAKE NEAR COUNTRY CLUB ESTATES BY 620 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3370 8619 3367 8637 3334 8635 3337 8613

$$

MBS/91
1 follow-up statement
000 
WWUS54 KBMX 192321
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CDT WED APR 19 2006

ALC115-192330-
/O.CAN.KBMX.TO.W.0044.000000T0000Z-060419T2345Z/
ST. CLAIR AL-
621 PM CDT WED APR 19 2006

...THE TORNADO WARNING FOR ST. CLAIR COUNTY IS CANCELLED...

THE THREAT FOR TORNADOES IN ST. CLAIR COUNTY HAS ENDED AS THE MAIN 
STORM HAS MOVED SOUTH OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

LAT...LON 3366 8616 3358 8622 3331 8627 3331 8600

$$

ALC121-192345-
/O.CON.KBMX.TO.W.0044.000000T0000Z-060419T2345Z/
TALLADEGA AL-
621 PM CDT WED APR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL
TALLADEGA COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TALLADEGA...MOVING
SOUTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  TALLADEGA BY 625 PM CDT
  WALDO BY 630 PM CDT

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

LAT...LON 3366 8616 3358 8622 3331 8627 3331 8600

$$

MBS/91

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:55 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 19, 2:55 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT WED APR 19 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING
HOURS.  THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS
MAY BE SEVERE.  WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING.
ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA
NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS.
WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST.
A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD
POOL ALOFT AND STEEP LAPSE RATES.  ACTIVITY SHOULD DIMINISH LATER
THURSDAY EVENING.  OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS
THURSDAY IN THE 80S.

FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH
STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA.  MODELS
DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL
MOTION ESPECIALLY LATE AFTERNOON AND EVENING.  WILL FORECAST LIKELY
POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE.  HIGHEST
POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH
CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH.  HIGHS FRIDAY 80 TO
85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH.

SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY
MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER
AS WEAK HIGH PRESSURE BUILDS IN.  HIGH TEMPERATURES UPPER 70S NORTH
TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S.

.LONG TERM...MONDAY THROUGH WEDNESDAY.
SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS
THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD.  WILL GENERALLY
KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
PEAK HEATING HOURS.  HIGHS IN THE UPPER 70S NORTH AND LOWER 80S
SOUTH.  OVERNIGHT LOWS MAINLY IN THE 50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  82  61  80 /  30  40  30  40
ANNISTON    63  84  62  82 /  30  40  30  30
BIRMINGHAM  65  83  64  81 /  20  50  30  40
TUSCALOOSA  64  85  63  83 /  20  50  30  50
CALERA      64  84  62  82 /  20  30  20  30
AUBURN      65  85  65  83 /  30  30  20  20
MONTGOMERY  64  88  63  84 /  10  30  20  20
TROY        62  87  64  84 /  30  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

50
Hazardous weather outlook, Apr 19, 2:30 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT WED APR 19 2006

ALZ011>015-017>050-201930-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
230 PM CDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT...
MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE.
VERY LARGE HAIL UP TO THE SIZE OF SOFTBALLS IS THE MAIN HAZARD
WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE
AS WELL.  ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH
10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE.

SCATTERED THUNDERSTORMS WILL MAINLY DEVELOP AND EXIST ALONG
AN OLD OUTFLOW BOUNDARY STRETCHING ACROSS NORTHEAST AND EAST
CENTRAL ALABAMA.  WITH A VERY UNSTABLE AIRMASS IN PLACE...SOME OF
THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL AS THE MAIN HAZARD.
THESE STORMS WILL WEAKEN AND DIMINISH BETWEEN 9 PM CDT AND 11 PM CDT
WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS CAN BE EXPECTED THURSDAY AFTERNOON AND
EVENING...THEN AGAIN FRIDAY INTO FRIDAY NIGHT.  LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS.

ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN
MOIST AND UNSTABLE.  THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING
SEVERE THUNDERSTORM DEVELOPMENT.  IN ADDITION...AN UPPER LEVEL
DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR
THUNDERSTORM DEVELOPMENT.  ONCE AGAIN...THESE STORMS MAY DEVELOP
ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE
DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20.

ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH
CENTRAL ALABAMA.  THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST
AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA.  IN ADDITION...A STRONGER
UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT
PUSHES THROUGH.  THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE
WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL.  THE STORMS
WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND
MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY
EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND
WILL BE REQUIRED THROUGH 9 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO
AUBURN LINE.  ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND
FRIDAY AFTERNOON AND EVENING.  PLEASE STAY TUNED TO LATEST DETAILS
CONCERNING THESE POTENTIAL THUNDERSTORMS.

MBS/91

In the hours before

Local storm report, Apr 19, 5:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             VALLEY                  32.81N 85.17W
04/19/2006  E1.75 INCH       CHAMBERS           AL   PUBLIC

            GOLF BALL SIZE HAIL IN VALLEY

0440 PM     HAIL             LANETT                  32.87N 85.21W
04/19/2006  E1.75 INCH       CHAMBERS           AL   PUBLIC

            GOLF BALL SIZE HAIL IN LANETT

&&

80
Local storm report, Apr 19, 5:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             N CLEVELAND             33.99N 86.57W
04/19/2006  E1.50 INCH       BLOUNT             AL   PUBLIC

            PING BALL SIZE HAIL IN THE CITY OF CLEVELAND.

&&

80
Local storm report, Apr 19, 5:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             LANETT                  32.87N 85.21W
04/19/2006  E2.75 INCH       CHAMBERS           AL   PUBLIC

            GOLF BALL TO BASEBALL SIZED HAIL IN LANETT.

0505 PM     HAIL             4 N SPRINGVILLE         33.83N 86.48W
04/19/2006  E1.00 INCH       BLOUNT             AL   BROADCAST MEDIA

            QUARTER SIZED HAIL COVERING THE GROUND IN PINE MOUNTAIN.

0510 PM     HAIL             ASHVILLE                33.83N 86.26W
04/19/2006  E0.75 INCH       ST. CLAIR          AL   AMATEUR RADIO

            PENNY SIZED HAIL IN ASHVILLE...FUNNEL NEAR ASHVILLE WEST
            OF I-59.

&&

DCW
Local storm report, Apr 19, 5:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          2 E ODENVILLE           33.69N 86.36W
04/19/2006                   ST. CLAIR          AL   EMERGENCY MNGR

            TORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22.

&&

DCW
Local storm report, Apr 19, 5:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 E ODENVILLE           33.69N 86.35W
04/19/2006  E0.75 INCH       ST. CLAIR          AL   AMATEUR RADIO

            PENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY
            ROAD 22.

&&

DCW
Special weather statement, Apr 19, 5:54 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT WED APR 19 2006

ALZ047-192330-
LEE-
554 PM CDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 630 PM
CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF SMITHS...MOVING SOUTHEAST AT 15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SMITHS THROUGH 630 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

10/ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 12:13 PM CDTSevere Thunderstorm WarningBMXCherokee62 min
Apr 19, 1:11 PM CDTSevere Thunderstorm WarningBMXCherokee49 min
Apr 19, 2:00 PM CDTSevere Thunderstorm WarningBMXCherokee45 min
Apr 19, 2:17 PM CDTSevere Thunderstorm WarningBMXCalhoun58 min
Apr 19, 2:18 PM CDTSevere Thunderstorm WarningBMXEtowah25 min
Apr 19, 2:38 PM CDTSevere Thunderstorm WarningBMXCleburne67 min
Apr 19, 3:05 PM CDTSevere Thunderstorm WarningBMXBlount55 min
Apr 19, 3:05 PM CDTSevere Thunderstorm WarningBMXRandolph40 min
Apr 19, 3:24 PM CDTSevere Thunderstorm WarningBMXChambers66 min
Apr 19, 3:25 PM CDTSevere Thunderstorm WarningBMXCherokee50 min
Apr 19, 3:34 PM CDTSevere Thunderstorm WarningBMXEtowah41 min
Apr 19, 3:38 PM CDTSevere Thunderstorm WarningBMXRandolph67 min
Apr 19, 3:41 PM CDTSevere Thunderstorm WarningBMXCleburne21 min
Apr 19, 3:59 PM CDTSevere Thunderstorm WarningBMXBlount46 min
Apr 19, 4:06 PM CDTSevere Thunderstorm WarningBMXSt. Clair69 min
Apr 19, 4:15 PM CDTSevere Thunderstorm WarningBMXEtowah60 min
Apr 19, 4:26 PM CDTSevere Thunderstorm WarningBMXChambers49 min
Apr 19, 4:27 PM CDTSevere Thunderstorm WarningBMXWinston33 min
Apr 19, 4:37 PM CDTSevere Thunderstorm WarningBMXCherokee38 min
Apr 19, 4:44 PM CDTSevere Thunderstorm WarningBMXBlount61 min
Apr 19, 4:45 PM CDTSevere Thunderstorm WarningBMXRandolph30 min
Apr 19, 5:04 PM CDTTornado WarningBMXSt. Clair56 min
Apr 19, 5:14 PM CDTSevere Thunderstorm WarningBMXChambers21 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega43 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningBMXBlount43 min
Apr 19, 5:55 PM CDTFlash Flood WarningBMXBlount3 hr
Apr 19, 6:26 PM CDTSevere Thunderstorm WarningBMXClay64 min
Apr 19, 6:30 PM CDTSevere Thunderstorm WarningBMXBlount60 min
Apr 19, 6:35 PM CDTSevere Thunderstorm WarningBMXShelby40 min
Apr 19, 6:45 PM CDTSevere Thunderstorm WarningBMXTalladega60 min
Apr 19, 6:49 PM CDTSevere Thunderstorm WarningBMXJefferson56 min
Apr 19, 6:57 PM CDTSevere Thunderstorm WarningBMXWalker20 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.